MAUDE Adverse Event Report: COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G35129
Medical Device Problem Codes Break (1069); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Description of event.Returned device missing blue hook.Device returned with blue hook detached from loading catheter ¿ rpn and lot number different from those reported in (b)(6) and (b)(6).This file captures 2 devices that were returned for laboratory evaluation under rpn dt-6-5f and lot c2311159.Patient outcome.No adverse effects reported.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
This complaint is related to the following complaints: (b)(4) - both blue tips came out of the white device.(b)(4) - blue hooks are falling out of the white cord used to pull the device snug to the scope.Device evaluation please note: 02 devices under catalog number (rpn) dt-6-5f and lot number c2311159 were returned under complaint numbers (b)(4).These returned devices did not match the reported complaint details for (b)(4).Requests were sent to the originator requesting confirmation regarding the correct catalog (rpn) number and lot numbers.This clarification was unable to be confirmed therefore this additional complaint ((b)(4)) was raised for the 02 devices returned to cirl with catalog number (rpn) dt-6-5f and lot number c2311159.The dt-6-5f devices of lot number c2311159 involved in this complaint was returned for evaluation.With the information provided, a physical and document-based investigation was conducted.These devices related to this occurrence underwent a laboratory evaluation on 01 oct 2025.The following observations were made in the lab: device 1 visual inspection: loading catheter returned with 02 blue hooks detached.Catheter examined, no other damage noted.Functional inspection: n/a device 2 visual inspection: loading catheter returned, 01 blue hook attached, 01 blue hook detached.Catheter examined, no other damage noted.Functional inspection: n/a the reported failure was observed.Manufacturing records review: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Historical data review: the review of the relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label review: it should be noted that the instructions for use (ifu0026) states the following: ¿if the package is opened or damaged when received, do not use.Visually inspect with particular attention to joints, cracks or breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ ¿introduce the loading catheter through the white seal in the multi-band ligator handle and advance, in short increments, until it exits the tip of the endoscope¿.There is no evidence to suggest that the customer did not follow the instructions for use.Image review an image was not returned for evaluation.Root cause analysis a definitive root cause could not be determined.A possible root cause could be attributed to device handling.It is possible that increased pressure or force while attaching the trigger cord to the hook led to the hooks becoming loose and subsequently led to the hooks detaching from the loading catheter while advancing through the scope.Confirmation of complaint: the complaint is confirmed based on visual inspection.Corrective action/correction complaints of this nature will continue to be monitored for similar events.Summary of investigation according to the initial reporter, the blue hooks had detached from the loading catheter.Confirmed quantity of 02 x used device.According to the initial reporter, no adverse effects to the patient were reported.Possible root causes could be attributed to device handling and increased pressure or force while attaching the trigger cord to the hook.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 02-dec-2025.

Brand Name
DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Common Device Name
KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23401603
Report Number3001845648-2025-00543
Device Sequence Number9946078
Product Code KNS
UDI-Device Identifier00827002351295
UDI-Public(01)00827002351295(17)260527(10)C2311159
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K050578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35129
Device Catalogue NumberDT-6-5F
Device Lot NumberC2311159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2025
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown